# SDR GLBA2003053

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 17,097 hours, 22,418 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280341
- Condition: Erratic
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT OIL TEMP ERRATIC, R & R LT OIL TEMP BULB OPS CHECK GOOD
